# SDR CALA2025070906374

- Difficulty date: July 1, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 74,815 hours, 33,056 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: D5757028100300
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT FLAP STRUT SENSOR BRACKET PLATE BEARING HAS EXCESSIVE PLAY.   REMOVED AND REPLACED DICREPANT R/H AFT FLAP STRUT SENSOR BRACKET IAW A319 SRM 51-42-11-001.
